{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T16:58:19Z","timestamp":1760029099115,"version":"build-2065373602"},"reference-count":8,"publisher":"Elsevier BV","issue":"3","license":[{"start":{"date-parts":[[2015,3,1]],"date-time":"2015-03-01T00:00:00Z","timestamp":1425168000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2015,3,1]],"date-time":"2015-03-01T00:00:00Z","timestamp":1425168000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2015,3]]},"DOI":"10.1016\/j.ajem.2014.08.051","type":"journal-article","created":{"date-parts":[[2014,8,26]],"date-time":"2014-08-26T22:30:18Z","timestamp":1409092218000},"page":"477.e1-477.e2","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":12,"title":["Neuropsychiatric side effects due to a transdermal fentanyl patch: hallucinations"],"prefix":"10.1016","volume":"33","author":[{"given":"Sahin","family":"Colak","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Mehmet Ozg\u00fcr","family":"Erdogan","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Mustafa Ahmet","family":"Afacan","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Mehmet","family":"Kosargelir","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Sezin","family":"Aktas","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"\u0130smail","family":"Tayfur","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hayati","family":"Kandis","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.ajem.2014.08.051_bb0005","doi-asserted-by":"crossref","first-page":"425","DOI":"10.1191\/0269216302pm536oa","article-title":"Opioid switching from morphine to transdermal fentanyl for toxicity reduction in palliative care","volume":"16","author":"McNamara","year":"2002","journal-title":"Palliat Med"},{"issue":"1","key":"10.1016\/j.ajem.2014.08.051_bb0010","doi-asserted-by":"crossref","first-page":"199","DOI":"10.1016\/S0304-3959(96)03238-1","article-title":"Acute neuropsychiatric findings in a patient receiving fentanyl forcancer pain","volume":"69","author":"Bruera","year":"1997","journal-title":"Pain"},{"issue":"3","key":"10.1016\/j.ajem.2014.08.051_bb0015","doi-asserted-by":"crossref","first-page":"327","DOI":"10.1016\/j.jpainsymman.2007.04.023","article-title":"Fentanyl-induced neurotoxicity and paradoxic pain","volume":"35","author":"Okon","year":"2008","journal-title":"J Pain Symptom Manag"},{"issue":"1","key":"10.1016\/j.ajem.2014.08.051_bb0020","doi-asserted-by":"crossref","first-page":"131","DOI":"10.1016\/j.ajem.2010.01.035","article-title":"Suicide by Duragesic transdermal fentanyl patch toxicity","volume":"29","author":"LoVecchio","year":"2011","journal-title":"Am J Emerg Med"},{"key":"10.1016\/j.ajem.2014.08.051_bb0025","doi-asserted-by":"crossref","first-page":"244","DOI":"10.1046\/j.1600-0773.2003.pto930508.x","article-title":"Dermal penetration of fentanyl: inter and intraindividual variations","volume":"93","author":"Larsen","year":"2003","journal-title":"Pharmacol Toxicol"},{"issue":"1","key":"10.1016\/j.ajem.2014.08.051_bb0030","doi-asserted-by":"crossref","first-page":"26","DOI":"10.17098\/amj.20900","article-title":"Can using only a single transdermal fentanyl patch be fatal?","volume":"14","author":"Ertok","year":"2014","journal-title":"Ankara Med J"},{"issue":"9","key":"10.1016\/j.ajem.2014.08.051_bb0035","doi-asserted-by":"crossref","first-page":"761","DOI":"10.2165\/00002512-200724090-00004","article-title":"Pharmacological management of cancer pain in the elderly","volume":"24","author":"Mercadante","year":"2007","journal-title":"Drugs Aging"},{"issue":"3","key":"10.1016\/j.ajem.2014.08.051_bb0040","first-page":"176","article-title":"Halusinasyonlar","volume":"1","author":"\u00d6zden","year":"1990","journal-title":"J Kartal Train Res Hosp"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S073567571400607X?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S073567571400607X?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:27:58Z","timestamp":1760023678000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S073567571400607X"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,3]]},"references-count":8,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2015,3]]}},"alternative-id":["S073567571400607X"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2014.08.051","relation":{},"ISSN":["0735-6757"],"issn-type":[{"type":"print","value":"0735-6757"}],"subject":[],"published":{"date-parts":[[2015,3]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Neuropsychiatric side effects due to a transdermal fentanyl patch: hallucinations","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2014.08.051","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2014 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}